# SDR MEX2004008

- Difficulty date: January 5, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING (ELEV FEEL AND RUDDER RATIO) EICAS MESSAGES APPEARS.  THERE WAS BITE TEST PERFORMED IAW 27-31-00 AND BOTH CHANNELS WORKED CORRECT.
